# SDR CALA2021031600326

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 25,256 hours, 2,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Part number: 7010102H02
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN AIR CPRSR L2 CABIN AIR COMPRESSOR L2 HAS FAILED OR HAS A FAULT, IS UNAVAILABL E, OR HAS BEEN SELECTED OFF. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  2165172 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE.  LEFT PACK CONTROL UNIT CHANNEL 1 CMC MSG#  2165172 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE.  FOUND MM 21-63111 FOR LEFT PACK FLOW SENSOR IS FAILED ACTIVE IN CMCF. FAILED FOR LAST 36 FLIGHT LEGS. REQUEST MEL 2151AS. OK TO DEFER LEFT CAC FLOW SENSOR DEFERRED LH PACK FLOW SENOR INOP PER MEL 2151AS - DDP C/W. REMOVED AND REPLACED L CAC FLOW SENSOR PER AMM 21-51-09-00A-720A. OPS CHECKS STILL REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1099002  SN OFF 0525 IPC REFERENCE # 21-51-09-050 FLOW SENSOR OPS CHECKS PASS MEL RESTORED. SENSOR, FLOW, C  OFF 78-2152-9-9003 8525 ON 79-2151-9-9001 0113
